Power of Tests for Uniformity when Limits are unknown

Schmid, Friedrich ; Schader, Martin

Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Applied Statistics
Volume: 24
Issue number: 2
Page range: 193-206
Place of publication: Sheffield [u.a.]
Publishing house: Polytechnic
ISSN: 0266-4763
Publication language: English
Institution: Business School > Wirtschaftsinformatik III (Schader -2015)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item